# SDR 2012FA0000810

- Difficulty date: November 21, 2012
- Submitted: December 10, 2012
- Operation: General aviation
- Aircraft: N2668A
- Make and model: Cessna 421C
- Aircraft serial: 421C1216
- Aircraft time: 6,251 hours
- Engine: Cont GTSIO520N
- Engine time: 2,876 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Detached
- Location: Nr 5
- Part time: 1,129 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, R
- Precautionary procedure: A

## Discrepancy

NR 5 CYLINDER UPPER BASE STUDS FAILED - THREE BLIND STUDS & 1 CASE THROUGH-STUD.   CYLINDER PARTIALLY DISLODGED FROM CRANKCASE, LOSS OF ENGINE OIL, SIGNIFICANT VIBRATION, PRECAUTIONARY IN-FLIGHT SHUTDOWN AND FEATHER.
